# SDR SWAA2023101209192

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 24,767 hours, 11,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS BY AFT SERVICE DOOR INOP.<[01] R&R EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT M1672 PER AMM 33-51-06. OPS CHECK GOOD.
